Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 216, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2015, 5:43 PM MDT for Pueblo County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 5:43 PM MDT (23:43 UTC)
- Expired
- Jul 21, 2015, 6:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726 WUUS55 KPUB 212343 SVRPUB COC101-220030- /O.NEW.KPUB.SV.W.0216.150721T2343Z-150722T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 543 PM MDT TUE JUL 21 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO... * UNTIL 630 PM MDT * AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF SALT CREEK...OR 13 MILES SOUTH OF PUEBLO...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN PUEBLO...SALT CREEK...PUEBLO RESERVOIR AND COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3802 10487 3827 10474 3814 10410 3780 10426 TIME...MOT...LOC 2343Z 290DEG 28KT 3808 10469 HAIL...0.88IN WIND...60MPH $$ KAM
3 follow-up statements
506
WWUS55 KPUB 212356
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT TUE JUL 21 2015
COC101-220030-
/O.CON.KPUB.SV.W.0216.000000T0000Z-150722T0030Z/
PUEBLO CO-
556 PM MDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR CENTRAL PUEBLO COUNTY...
AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
SALT CREEK...OR 14 MILES SOUTH OF PUEBLO...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN PUEBLO...SALT CREEK AND COLORADO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3800 10481 3826 10467 3814 10410 3780 10426
TIME...MOT...LOC 2356Z 288DEG 28KT 3805 10457
HAIL...1.25IN
WIND...60MPH
$$
KAM364
WWUS55 KPUB 220009
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT TUE JUL 21 2015
COC101-220030-
/O.CON.KPUB.SV.W.0216.000000T0000Z-150722T0030Z/
PUEBLO CO-
609 PM MDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...
AT 609 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
BLENDE...OR 19 MILES SOUTHEAST OF PUEBLO...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3804 10472 3824 10460 3814 10410 3780 10426
TIME...MOT...LOC 0009Z 290DEG 27KT 3802 10447
HAIL...1.00IN
WIND...60MPH
$$
KAM361
WWUS55 KPUB 220026
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT TUE JUL 21 2015
COC101-220036-
/O.EXP.KPUB.SV.W.0216.000000T0000Z-150722T0030Z/
PUEBLO CO-
626 PM MDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUEBLO COUNTY
WILL EXPIRE AT 630 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3804 10472 3824 10460 3814 10410 3780 10426
TIME...MOT...LOC 0023Z 290DEG 28KT 3802 10447
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:11 PM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 21, 3:11 PM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT TUE JUL 21 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 238 PM MDT TUE JUL 21 2015 CURRENTLY...SOMEWHAT FLAT UPPER RIDGE OVER THE SOUTHERN U.S TODAY...WHILE AN UPPER SHORTWAVE WAS CROSSING WY. THE DAY STARTED OFF MOSTLY CLOUDY FOR MOST AREAS AND MT CONVECTION WAS SLOW TO INITIATE. A LITTLE BIT OF CLEARING...AND FORTUITOUS TIMING OF THE UPPER SHORTWAVE...HAS NOW KICKED SHOWERS AND STORMS OFF OVER THE HIGHER TERRAIN AND ADJACENT PLAINS. HI RES MODELS HAVE HAD A VERY DIFFICULT TIME TRYING TO GET A HANDLE ON ACTUAL ONGOING WX...SO THE SHORT TERM FORECAST HAS BEEN A LITTLE CHALLENGING. TEMPS HAVE WARMED INTO THE 70S AND 80S FOR MOST LOCATIONS. TONIGHT...BANDS OF CONVECTION...LIKELY TIED TO THE UPPER SHORTWAVE TO THE NORTH...WILL CONTINUE ACROSS THE FORECAST AREA THIS EVE UNTIL THE 04Z-06Z TIME FRAME. STORMS HAVE BEEN MOVING...SO NO WORD OF ANY FLOODING ISSUES SO FAR AND STORMS HAVE BEEN AVOIDING AREA BURN SCARS...SO FAR. SPC HAS PAINTED MUCH OF THE E PLAINS IN THE MARGINAL AREA....SO THERE IS STILL THE POSSIBILITY OF A STRONG TO SEVERE STORM ACROSS THE PLAINS THIS EVE PRODUCING DAMAGING WINDS AND HAIL AROUND 1 INCH. THE UPPER WAVE WILL CONTINUE EAST TONIGHT...AND CONVECTION IS FORECAST TO DIMINISH LATE FROM WEST TO EAST AND TAPER OFF OVERNIGHT. TOMORROW...MODELS INDICATE THAT THE UPPER RIDGE WILL START TO STRENGTHEN AND BUILD INTO COLORADO...SHUNTING AVAILABLE MOISTURE EITHER FAR NORTH...OR WELL SOUTH. THERE WILL STILL BE THE ISOLATED SHOT AT MT CONVECTION STARTING MIDDAY...BUT FOR THE MOST PART THIS LOOKS LIKE THE START TO A WARM AND ESSENTIALLY DRY PERIOD INTO THE WEEKEND. LOOK FOR MAX TEMPS IN THE 80S TO LOWER 90S FOR THE E PLAINS...AND 80S FOR THE HIGH VALLEYS. MOORE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 238 PM MDT TUE JUL 21 2015 MODEST SOUTHWEST FLOW ALOFT WILL CONTINUE OVER THE REGION DURING THIS FORECAST TIME PERIOD. GUIDANCE INDICATES THAT AREAS ALONG AND WEST OF THE CONTDVD WILL LIKELY SEE LESS STORMS OVERALL AS DRIER AIR IS FORECAST TO IMPINGE OVER THIS REGION DURING MOST OF THE PERIOD...SO THE BEST CHANCE OF STORMS WILL LIKELY BE ALONG THE MOUNTAINS/PLAINS INTERFACE...IE...THE PIKES PEAK REGION...WETS AND SANGRE DE CRISTO MOUNTAINS. WITH NO SIGNIFICANT SURGE OF MOISTURE NOTED IN THE GUIDANCE AND ONLY MODEST WEAK BOUNDARIES MOVING ACROSS THE PLAINS...THE POPS OVER THE MTNS/PLAINS INTERFACE WILL BE IN THE ISOLD TO LOW SCATTERED CATEGORY...WITH MAINLY ISOLD POPS OVER THE PLAINS. THE OVERALL BEST CHANCE OF PRECIP WILL BE OVER THE WEEKEND. MAX TEMPS THROUGH THE PERIOD WILL GENERALLY BE IN THE L/M90S ACROSS MOST OF THE PLAINS...WITH 70S AND 80S OVER THE VALLEYS. \/HODANISH && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 238 PM MDT TUE JUL 21 2015 PLENTY OF MOISTURE IN PLACE TO CONTINUE WIDESPREAD CONVECTION OVER AND NEAR THE HIGHER TERRAIN THIS EVE. STORMS THAT DEVELOP MAY PRODUCE PERIODS OF LOCALLY HEAVY RAINFALL AND MVFR TO IFR CONDITIONS AT TERMINALS. COULD ALSO SEE STRONG TO SEVERE STORMS ALONG THE I25 CORRIDOR AND PORTIONS OF THE E PLAINS THROUGH THIS EVENING. LARGE HAIL TO AROUND AN INCH IN DIAMETER AND GUSTY OUTFLOW WINDS TO AROUND 60 MPH WILL BE POSSIBLE FOR KCOS SOUTH TO KTAD...AND EAST TO KLHX....THROUGH APPROXIMATELY 04Z. STORMS ARE EXPECTED TO DIMINISH FROM WEST TO EAST THROUGH THE EVENING HOURS. VFR CONDITIONS EXPECTED ALL AREAS FOR WED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...MOORE
Hazardous weather outlook, Jul 21, 11:01 AM MDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1101 AM MDT TUE JUL 21 2015 COZ058>089-093>099-221300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1101 AM MDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE CENTRAL AND EASTERN MOUNTAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH STORMS...LEADING TO LOCALIZED FLASH FLOODING CONCERNS...ESPECIALLY FOR AREA BURN SCARS AND URBAN AREAS. IN ADDITION...A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND I-25 CORRIDOR. MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON OVER THE MOUNTAINS...THOUGH WITH A DRIER AIR MASS IN PLACE...STORMS WILL PRODUCE LIGHTNING AND WIND GUSTS OF UP TO 50 MPH...BUT ONLY LIGHT RAINFALL. SATURDAY THROUGH MONDAY...THUNDERSTORMS WILL INCREASE IN INTENSITY AND COVERAGE AS DEEPER MOISTURE MOVES BACK INTO THE AREA. MAIN STORM THREATS WILL BE SMALL HAIL...GUSTY WINDS AND LIGHTNING...WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 27/34
In the hours before
Local storm report, Jul 21, 4:46 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN 6 ENE MONUMENT 39.13N 104.77W
07/21/2015 M1.30 INCH EL PASO CO COCORAHS
FELL IN 40 MINUTES
&&
KAMLocal storm report, Jul 21, 4:57 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 SSE BLACK FOREST 38.99N 104.69W
07/21/2015 M0.88 INCH EL PASO CO COCORAHS
&&
KAMLocal storm report, Jul 21, 5:10 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HEAVY RAIN 2 NE FALCON 38.95N 104.59W
07/21/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
FELL IN 20 MINUTES
&&
KAMLocal storm report, Jul 21, 5:11 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HEAVY RAIN 4 N PETERSON AFB 38.88N 104.71W
07/21/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0.75 INCHES IN 30 MINTUES
&&
ALLocal storm report, Jul 21, 5:20 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HEAVY RAIN 5 WNW PEYTON 39.06N 104.57W
07/21/2015 M1.92 INCH EL PASO CO TRAINED SPOTTER
1.92 INCHES IN 1 HOUR.
&&
ALSpecial weather statement, Jul 21, 5:27 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 527 PM MDT TUE JUL 21 2015 COZ086-220015- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 527 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 615 PM MDT... AT 526 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF PUEBLO RESERVOIR...OR 15 MILES SOUTHWEST OF PUEBLO... MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN PUEBLO...SALT CREEK AND COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3804 10494 3824 10489 3823 10438 3788 10445 TIME...MOT...LOC 2326Z 275DEG 17KT 3812 10482 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 21, 12:49 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 21, 3:37 PM MDT | Special Weather Statement | PUB | Douglas | 23 min |
| Jul 21, 3:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 21, 4:14 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 4:30 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 21, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jul 21, 5:14 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 5:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.